Stochastic Partial Differential Equations: Analysis and Computations

ISSN: 2194-0401 (Print) 2194-041X (Online)

Description

Stochastic Partial Differential Equations: Analysis and Computations publishes the highest quality articles, presenting significant new developments in the theory and applications at the crossroads of stochastic analysis, partial differential equations and scientific computing. Among the primary intersections are the disciplines of statistical physics, fluid dynamics, financial modeling, nonlinear filtering, super-processes, continuum physics and, recently, uncertainty quantification. The journal promotes synergetic activities between and among SPDE theory, applications, and related large scale computations.

2 Volumes 7 Issues 39 Articles available from 2013 - 2014

Browse Volumes & Issues